# SDR 2024F00107

- Difficulty date: March 22, 2024
- Submitted: April 2, 2024
- Operation: General aviation
- Aircraft: N118RK
- Make and model: Lear 45LEAR
- Aircraft serial: 45296
- Aircraft time: 4,783 hours, 3,318 cycles
- Engine: Hnywl TFE73120AR
- Engine time: 4,783 hours, 3,318 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32154681
- Part serial: 821
- Condition: Gouged
- Location: Zone 100
- Part time: 4,783 hours, 3,318 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, J, F
- Precautionary procedure: A, B

## Discrepancy

AIRCRAFT IN CRUISE FLIGHT, ALTITUDE FL410, CREW FELT A PRESSURIZATION "BUMP", NOTICED 2000 FEET PER MINUTE CABIN CLIMB INDICATION, AND EMERGENCY PRESSURIZATION AMBER ANNUNCIATOR WARNING LIGHT. FOLLOWING STANDARD PROCEDURES - CREW DECLARED AN EMERGENCY, INITIATED DESCENT INTO MONTGOMERY, AL (MGM) WITHOUT FURTHER INCIDENT. ALL REGULATORY AND CHECKLIST PROCEDURES WERE FOLLOWED.
